I have been on every antidepressant imaginable, and I have finally had progress with Remeron (Mirtazapine ). However, I gained a lot of weight, mostly fluid retention, so I was given Lasix in the ER and have had it prescribed for 3 months. Lost 9 lbs in 24 hours, but still can't get into regular shoes. Anyway, my gp did not put refills on the Lasix and my pdoc switched me to Spironolactone,. I have been on it for 2 days and the horrific leg swelling has returned. Is it true that this med on its own is useless? Since it's the weekend, I can't get a hold of the doctor's office, even though I left a detailed description to the answering service. I don't want to go back to ER, as my daughter's birthday party is tomorrow and I have a house full of kids spending the night. Bad timing! Anyone know whether 25mg of the Spironolactone is just too low, or is it true that it only works when coupled with Lasix (furosemide)? And will Lisinopril act as a diuretic as well?
No lisinopril is not a diuretic. Spironolactone isn't a wonderful diuretic if you have serious edema. Its more for fluid in the abdomen. Did he check you for a reason for the edema, Remeron wouldn't be causing that much. All you can do is get your legs up, and watch your salt intake. Call your dr first thing in the am. If he doesn't want to keep you on lasix, has he tried hydochlorothiazide. That's what I take.
- Lasix Drug Information
- Remeron Drug Information
- Lisinopril Drug Information
- Mirtazapine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Aug 2009 • 1 answer
Updated 28 Aug 2009 • 1 answer
Updated 11 Sep 2018 • 5 answers
Updated 5 Jan 2015 • 10 answers
Updated 25 Dec 2013 • 1 answer